Alert archive / Montana / Wind Chill Advisories in 2021

Wind Chill Advisory 9, NWS Glasgow, MT

December 5, 20216 counties in Montana

NWS Glasgow, MT issued this wind chill advisory at Dec 5, 2021, 3:06 AM MST for 6 counties in Montana. It took effect at Dec 5, 2021, 8:00 PM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2021, 3:06 AM MST (10:06 UTC)
In effect from
Dec 5, 2021, 8:00 PM MST
Expired
Dec 6, 2021, 2:05 PM MST
In force
18 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Phillips County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 71 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2021-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2021-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 537 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
116 kt
0-1 km storm-relative helicity
537 m²/s²
0-3 km storm-relative helicity
791 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

146 
WWUS45 KGGW 051006
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
306 AM MST Sun Dec 5 2021

MTZ019-062-060015-
/O.CAN.KGGW.WS.W.0002.000000T0000Z-211205T1200Z/
/O.NEW.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Sheridan-Eastern Roosevelt-
Including the cities of Plentywood, Medicine Lake, and Culbertson
306 AM MST Sun Dec 5 2021

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
MST MONDAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 25  
  below zero.

* WHERE...Sheridan and Eastern Roosevelt Counties.

* WHEN...From 8 PM this evening to 8 AM MST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Light snow and patchy blowing snow will
  continue at times today, before the cold wind chills take effect
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ024-060015-
/O.CAN.KGGW.WW.Y.0015.000000T0000Z-211205T1200Z/
/O.NEW.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Richland-
Including the cities of Sidney and Fairview
306 AM MST Sun Dec 5 2021

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
MST MONDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Richland County.

* WHEN...From 8 PM this evening to 8 AM MST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Light snow and patchy blowing snow will
  continue at times today, before the cold wind chills take effect
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ025-051115-
/O.CAN.KGGW.WW.Y.0015.000000T0000Z-211205T1200Z/
Dawson-
306 AM MST Sun Dec 5 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Although the Winter Weather Advisory is no longer in effect, 
light snow and patchy blowing snow will continue at times today.

$$

MTZ017-018-020-059-061-060015-
/O.NEW.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Central and Southern Valley-Daniels-Western Roosevelt-
Northern Phillips-Northern Valley-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Scobey, Wolf Point, Poplar, Whitewater, and Opheim
306 AM MST Sun Dec 5 2021

...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
MST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Valley, Daniels, Western Roosevelt,and Northern Phillips
  Counties.

* WHEN...From 8 PM this evening to 8 AM MST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Light snow and patchy blowing snow will
  continue at times today, before the cold wind chills take effect
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
6 follow-up statements
423 
WWUS45 KGGW 051714
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
1014 AM MST Sun Dec 5 2021

MTZ017>020-059-061-062-060800-
/O.NEW.KGGW.WW.Y.0016.211207T1700Z-211208T0400Z/
/O.CON.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Central and Southern Valley-Daniels-Sheridan-Western Roosevelt-
Northern Phillips-Northern Valley-Eastern Roosevelt-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Scobey, Plentywood, Medicine Lake, Wolf Point, Poplar, 
Whitewater, Opheim, and Culbertson
1014 AM MST Sun Dec 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM TO 9 PM MST
TUESDAY...

* WHAT...For the Winter Weather Advisory, Blowing and Drifting
  Snow expected. For the Wind Chill Advisory, very cold wind 
  chills expected. Wind chills as low as 25 below zero.

* WHERE...Portions of northeast Montana.

* WHEN...For the Winter Weather Advisory, from 10 AM to 9 PM MST 
  Tuesday. For the Wind Chill Advisory, from 8 PM this evening 
  to 8 AM MST Monday.

* IMPACTS...A Winter Weather Advisory for blowing snow means that
  visibilities will be limited due to strong winds blowing snow
  around. Use caution when traveling...especially in open areas. Plan
  on slippery road conditions. The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ016-060-060800-
/O.NEW.KGGW.WW.Y.0016.211207T1700Z-211208T0400Z/
Central and Southeast Phillips-Southwest Phillips-
Including the cities of Malta and Zortman
1014 AM MST Sun Dec 5 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM TO 9 PM MST
TUESDAY...

* WHAT...Blowing and Drifting Snow expected.

* WHERE...Central and Southeast Phillips and Southwest Phillips 
  Counties.

* WHEN...From 10 AM to 9 PM MST Tuesday.

* IMPACTS...A Winter Weather Advisory for blowing snow means that
  visibilities will be limited due to strong winds blowing snow 
  around. Use caution when traveling...especially in open areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ024-060800-
/O.CON.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Richland-
Including the cities of Sidney and Fairview
1014 AM MST Sun Dec 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Richland County.

* WHEN...From 8 PM this evening to 8 AM MST Monday.

* IMPACTS...A Winter Weather Advisory for blowing snow means that
  visibilities will be limited due to strong winds blowing snow
  around. Use caution when traveling...especially in open areas. The
  cold wind chills could cause frostbite on exposed skin in as 
  little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
949 
WWUS45 KGGW 052046
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
146 PM MST Sun Dec 5 2021

...This corrects the previous Winter Weather Advisory for
Tuesday...

MTZ018>020-062-061100-
/O.CAN.KGGW.WW.Y.0016.211207T1700Z-211208T0400Z/
/O.NEW.KGGW.WW.Y.0017.211205T2046Z-211206T0100Z/
/O.CON.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Daniels-Sheridan-Western Roosevelt-Eastern Roosevelt-
Including the cities of Scobey, Plentywood, Medicine Lake, 
Wolf Point, Poplar, and Culbertson
146 PM MST Sun Dec 5 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MST THIS
EVENING...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST MONDAY...

This corrects the previous Winter Weather Advisory for
Tuesday.

* WHAT...For the Winter Weather Advisory, snow and blowing snow. 
  Additional snow accumulations of up to one inch. Winds gusting 
  as high as 40 mph. For the Wind Chill Advisory, very cold wind 
  chills expected. Wind chills as low as 30 below zero.

* WHERE...Daniels, Sheridan, Western Roosevelt and Eastern 
  Roosevelt Counties.

* WHEN...For the Winter Weather Advisory, until 6 PM MST this 
  evening. For the Wind Chill Advisory, from 8 PM this evening 
  to 8 AM MST Monday.

* IMPACTS...A Winter Weather Advisory for blowing snow means that
  visibilities will be limited due to strong winds blowing snow
  around. Use caution when traveling...especially in open areas.
  Plan on slippery road conditions. The cold wind chills could 
  cause frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ017-059-061-061100-
/O.CAN.KGGW.WW.Y.0016.211207T1700Z-211208T0400Z/
/O.CON.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Central and Southern Valley-Northern Phillips-Northern Valley-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Whitewater, and Opheim
146 PM MST Sun Dec 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST MONDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

This corrects the previous Winter Weather Advisory for
Tuesday.

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Northern Valley, Northern Phillips and Central and 
  Southern Valley Counties.

* WHEN...From 8 PM this evening to 8 AM MST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ016-060-052200-
/O.CAN.KGGW.WW.Y.0016.211207T1700Z-211208T0400Z/
Central and Southeast Phillips-Southwest Phillips-
146 PM MST Sun Dec 5 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

This corrects the previous Winter Weather Advisory for
Tuesday.

$$

MTZ024-061100-
/O.CON.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Richland-
Including the cities of Sidney and Fairview
146 PM MST Sun Dec 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Richland County.

* WHEN...From 8 PM this evening to 8 AM MST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
170 
WWUS45 KGGW 060048
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
548 PM MST Sun Dec 5 2021

MTZ018>020-062-061500-
/O.CAN.KGGW.WW.Y.0017.000000T0000Z-211206T0100Z/
/O.CON.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Daniels-Sheridan-Western Roosevelt-Eastern Roosevelt-
Including the cities of Scobey, Plentywood, Medicine Lake, 
Wolf Point, Poplar, and Culbertson
548 PM MST Sun Dec 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Daniels, Sheridan and Roosevelt Counties.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ017-024-059-061-061500-
/O.CON.KGGW.WC.Y.0009.211206T0300Z-211206T1500Z/
Central and Southern Valley-Richland-Northern Phillips-
Northern Valley-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Sidney, Fairview, Whitewater, and Opheim
548 PM MST Sun Dec 5 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Northern Phillips, Richland and Valley Counties.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
525 
WWUS45 KGGW 061010
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
310 AM MST Mon Dec 6 2021

MTZ017>020-024-059-061-062-061800-
/O.EXT.KGGW.WC.Y.0009.000000T0000Z-211206T1800Z/
Central and Southern Valley-Daniels-Sheridan-Western Roosevelt-
Richland-Northern Phillips-Northern Valley-Eastern Roosevelt-
Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, 
Scobey, Plentywood, Medicine Lake, Wolf Point, Poplar, Sidney, 
Fairview, Whitewater, Opheim, and Culbertson
310 AM MST Mon Dec 6 2021

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 30 below 
  zero.

* WHERE...Portions of northeast Montana.

* WHEN...Until 11 AM MST this morning.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
403 
WWUS45 KGGW 061748
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
1048 AM MST Mon Dec 6 2021

MTZ017-020-024-061900-
/O.CAN.KGGW.WC.Y.0009.000000T0000Z-211206T1800Z/
Central and Southern Valley-Western Roosevelt-Richland-
1048 AM MST Mon Dec 6 2021

...WIND CHILL ADVISORY IS CANCELLED...

Temperatures have warmed up a bit this morning to where wind
chills are no longer a frostbite threat. Therefore this wind chill
advisory has been cancelled.

$$

MTZ016-062200-
/O.EXB.KGGW.WC.Y.0009.000000T0000Z-211206T2200Z/
Central and Southeast Phillips-
Including the city of Malta
1048 AM MST Mon Dec 6 2021

...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

* WHAT...Very cold wind chills. Wind chills as low as 25 below 
  zero.

* WHERE...Central and Southeast Phillips County.

* WHEN...Until 3 PM MST this afternoon.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Light snow moving into the area today will
  reduce the visibility. Allow extra time if traveling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ018-019-059-061-062-062200-
/O.EXT.KGGW.WC.Y.0009.000000T0000Z-211206T2200Z/
Daniels-Sheridan-Northern Phillips-Northern Valley-
Eastern Roosevelt-
Including the cities of Scobey, Plentywood, Medicine Lake, 
Whitewater, Opheim, and Culbertson
1048 AM MST Mon Dec 6 2021

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* WHAT...Very cold wind chills. Wind chills as low as 30 below 
  zero.

* WHERE...Northern Valley, Eastern Roosevelt, Northern Phillips, 
  Daniels and Sheridan Counties.

* WHEN...Until 3 PM MST this afternoon.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
451 
WWUS45 KGGW 062105
WSWGGW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Glasgow MT
205 PM MST Mon Dec 6 2021

MTZ016-018-019-059-061-062-062215-
/O.CAN.KGGW.WC.Y.0009.000000T0000Z-211206T2200Z/
Central and Southeast Phillips-Daniels-Sheridan-Northern Phillips-
Northern Valley-Eastern Roosevelt-
205 PM MST Mon Dec 6 2021

...WIND CHILL ADVISORY IS CANCELLED...

Temperatures have warmed up a bit to where wind chills are no 
longer a frostbite threat. Therefore this wind chill advisory has 
been cancelled.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this wind chill advisory went out at Dec 4, 2:30 PM MST, 12 hours 36 minutes earlier.

Area forecast discussion, Dec 4, 2:30 PM MST, 12 hours 36 minutes before
Area Forecast Discussion
National Weather Service Glasgow MT
230 PM MST Sat Dec 4 2021

.DISCUSSION...

...Winter Storm to bring accumulating snow to NE Montana today...

Band of snow continues to lift northward through the CWA this
afternoon. Low has developed over southwestern Montana and is
tracking eastward but at a slower pace than earlier anticipated.
Attendant warm front to this Low doesn't look like its going to
lift as far north as originally thought so other than the far
southern edges of our CWA it doesn't look like mixed precipitation
is as much as a threat as previously thought. Lowered todays high
temperatures accordingly. By early evening the initial band will
have moved away from our southwestern zones and our northeastern
zones by early Sunday morning. However the wrap around band will
move through the area mid Sunday morning through Sunday evening so
a chance of light snow remains through the area throughout the
day, but accumulations should be light. A tightening pressure
gradient with the departing Low will make for some breezy to windy
conditions so for anyone traveling, blowing snow is definitely a
concern.

After this system moves through the coldest air of the season will
set up on the surface Monday and Tuesday. A weak disturbance may
bring a slight chance of light snow over the area but little to no
accumulations. High temperatures both days will struggle to make
it above 20 over all but the southern portions of the CWA with
lows down to 5 to -15. A brief ridge moves across the area
Wednesday and Thursday to raise temperatures closer to normal or a
couple degrees above. Another front arrives on Friday to drop
temperatures back below normal.

RMB

&&

.AVIATION...
UPDATED: 2130Z

FLIGHT CONDITIONS: IFR-LIFR, lifting to IFR-MVFR Sunday

LLWS: Possible overnight through noon Sunday.

WINDS: E-SE 10-20kts, gusting to 25-30kts, becoming W-NW
15-20kts, gusts 25-30kts from late this evening into early Sunday
morning from west to east over the area. Wind gusts may increase
to 35kts during Sunday afternoon.

SYNOPSIS: A band of moderate snow will lift through the area this
afternoon with snowfall rates lightening up tonight as the band
moves north. By Sunday some wrap around snow showers will linger
over the area most of the day but ceilings will be higher. Blowing
snow will be a concern with the elevated winds.

RMB

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 5 AM MST Sunday for Daniels...Eastern
Roosevelt...Northern Phillips...Northern Valley...Sheridan...
Western Roosevelt.

Winter Weather Advisory until 6 PM MST this evening for
Petroleum...Southwest Phillips.

Winter Weather Advisory until 5 AM MST Sunday for Central and
Southeast Phillips...Central and Southern Valley...Dawson...
Garfield...McCone...Richland.

&&

weather.gov/glasgow

In the hours before

Local storm report, Dec 4, 9:56 PM MST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
956 PM MST SAT DEC 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             GLASGOW                 48.19N 106.64W
12/04/2021  M3.8 INCH        VALLEY             MT   NWS EMPLOYEE

&&

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 10:14 AM MSTWinter Weather AdvisoryGGWDaniels, Phillips, Roosevelt, Sheridan, Valley4 hr
Dec 5, 1:46 PM MSTWinter Weather AdvisoryGGWDaniels, Roosevelt, Sheridan4 hr

Nearby

Wind Chill Advisories in Montana, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.